| Model Number |
60007 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Blurred Vision (2137)
| Date of Event |
03/04/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
A site reported to rxsight that a patient's light adjustable lens+ (lal+) was explanted from the right eye due to blurry near vision.A light adjustable lens (lal) was implanted as a replacement.The patient experienced post-operative wound issues, which are being addressed in a separate medwatch report (see h10).After the wound issues were addressed, the patient's vision was reported to have improved.No additional information is available.
Additional Manufacturer Narrative
The device history record for the manufacturing lot was reviewed and there were no discrepancies or unusual findings.Manufacturer reference #: (b)(4).